DOI 10.17116/sudmed20256801159
[Fatal non-thrombotic pulmonary embolism in penis enlargement with injections of hyaluronic acid-based drugs].
Аннотация
Hyaluronic acid is widely used as an injectable dermal filler in medicine, especially in plastic surgery and cosmetology, due to its biocompatibility and non-immunogenicity. However, these manipulations can cause complications, the most threatening of which is non-thrombotic pulmonary embolism. The article presents a not previously described case of this complication development in a 56-year-old man who underwent penis enlargement with unknown hyaluronic acid-based drug. He complained of general health problems, shortness of breath, sweating, weakness, nausea, tremor in the limbs, and had to seek medical attention on the day of intervention. The patient died next morning. A post-injection damage on the glans penis has been revealed in forensic autopsy, a large accumulation of foreign substance with jelly-like consistency has been found in the area of the root of penis, that was confirmed by histological study. The gel has been also found in the lumina of numerous vessels of the lung of different diameter. Spectrographic analysis established the uniformity of foreign substance from the soft tissues of the root of penis and lung vessels, and also allowed to identify it as hyaluronic acid or hyaluronic acid sodium salt. The objective of this article is to inform a wide forensic audience about the possibility of developing fatal non-thrombotic pulmonary embolism associated with hyaluronic acid injections.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.